# SDR 9714819140

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bungee Cyl
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT UPON INITIAL GEAR EXTENSION, GREEN NOSE GEAR LIGHT FAILED TO ILLUMINATE.  ASSOCIATED RED UNSAFE LIGHT DID NOT ILLUMINATE.  AFTER THIRD CYCLE OF GEAR, GREEN LIGHT ILLUMINATED.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.  REPLACED BUNGEE CYLINDER AS A PRECAUTION, GEAR OPERATIONAL CHECK OK.
